Inventiones mathematicae

, Volume 99, Issue 1, pp 455–481

The structure of singly-periodic minimal surfaces

  • Michael Callahan
  • David Hoffman
  • William H. MeeksIII
Article

DOI: 10.1007/BF01234428

Cite this article as:
Callahan, M., Hoffman, D. & Meeks, W.H. Invent Math (1990) 99: 455. doi:10.1007/BF01234428

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Michael Callahan
    • 1
  • David Hoffman
    • 1
  • William H. MeeksIII
    • 1
  1. 1.Department of MathematicsUniversity of MassachusettsAmherstUSA

Personalised recommendations